Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Export Zagier     Display Documents



ID: 744957.0, MPI für Mathematik / Export Zagier
On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank\quad 3.
Authors:Buhler, Joe P.; Gross, Benedict H.; Zagier, Don B.
Date of Publication (YYYY-MM-DD):1985
Title of Journal:Mathematics of Computation
Volume:44
Start Page:473
End Page:481
Audience:Not Specified
Intended Educational Use:No
Abstract / Description:The authors give numerical evidence for the Birch Swinnerton-Dyer conjecture for a particular Weil curve whose Mordell-Weil group has rank 3. For the Weil curves of rank lt;3 there is now very strong theoretical evidence for the Birch Swinnerton-Dyer conjecture, hence making a numerical investigation of a rank 3 curve very natural. The paper gives a very nice description of the mathematical preliminaries to the actual numerical calculation and ends by giving the numerical results which predict the Tate-Shafarevich group to be of order 1 up to 28 decimal places.
External Publication Status:published
Document Type:Article
Communicated by:nn
Affiliations:MPI für Mathematik
Identifiers:LOCALID:111
ISSN:0025-5718
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.